Welcome to Allergic Reactions Guide
Oxiclean And Allergic Reactions Article
. For a permanent link to this article, or to bookmark it for further reading, click here.
You may also listen to this article by using the following controls.
Some Facts about Allergic Reactions to Niacinfrom:
Niacin is also known as nicotinic acid that occurs naturally in animals and plants. It is taken as a vitamin supplement by adding to food. Niacin is also present in small amounts in many vitamins and nutritional supplements. Niacin is used to treat and prevent niacin deficiencies and pellagra. When taken in large doses, it is possible to use niacin to lower high levels of cholesterol and triglycerides found in the blood.
When taking niacin, it is also important to follow a healthy diet and maintain exercise as it helps in controlling cholesterol levels of the body. It is always important to take niacin with a full stomach to lessen the probability of a stomach upset. There are some people who suffer allergic reactions to niacin; so if you feel you have some difficulty in breathing, swelling of your lips, tongue or hives and closing of the throat, it is better to stop taking niacin and seek immediate medical help.
Other allergic reactions to niacin which may affect some people are yellowing of the skin or eyes, chest pain accompanied by irregular heartbeat, unexplained muscle pain, weakness or aching and a flu-like feeling with loss of appetite and nausea. Dizziness, faintness and cloudy vision are additional allergic reactions to niacin which have been recorded. There are people who also experience stomach upset, diarrhea, vomiting, bloating, gas and nausea as allergic reactions to niacin. A feeling of warmth and flushing of the neck, ears and face with itching and tingling sensations are also considered to be allergic reactions to niacin. Some doctors suggest taking some aspirin or non-steroidal anti-inflammatory drug before taking niacin to prevent these reactions which tend to lessen with time.
There is also a possibility of other allergic reactions to niacin, which are not listed here. It is better to consult your doctor about any side effects or allergic reactions you may incur while taking niacin that seems to be rather unusual or bothersome to you. The first thing you have to do when you think you are suffering from allergic reactions to niacin is to discontinue taking niacin, visit the doctor and find out what treatment your doctor offers you for your allergic reactions.
Taking large doses of niacin can result in liver damage and other health related problems; so it is necessary to be under the guidance of your doctor when taking niacin. This is very important so that the doctor will be able to monitor the functioning of your liver and ensure that you don't suffer from the possible allergic reactions to niacin.
Oxiclean And Allergic Reactions News
EpiPens are injection devices that help avoid potentially fatal allergic reactions and while their use in the United States has increased as more children develop food allergies, the price has suddenly become such a contentious issue that Congress...
She?s Allergic to Cats (Fantasia Review)
Fantasia favorite She’s Allergic to Cats is a purposely cheap, divisive fever dream. I?m not sure what director Michael Reich was smoking when he cobbled together this deranged tale of a dog groomer (Reich himself is a former dog groomer) who live...